# SDR EIA2003111

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 57,690 hours, 72,527 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2634006106
- Part serial: 6080864
- Condition: Overheated
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION A/C HAD SMOKE COMING FROM E & E COMPARTMENT DRAIN HOLES.  REMOVED AND REPLACED BOTH MAIN BATTERIES AND BATTERY CHARGER IAW AMM 24-30-01 AND 24-30-22 OPS CHECK IAW WITH AMM.
